Asking this on my mom's behalf...she was being treated for SVT for 2+ years and recently underwent the EP study which revealed no SVT. Instead she was diagnosed with atrial fibrillation and bradycardia. She was on Tambocor and Verapamil and within days of starting these she became severely depressed. Now she is only on Verapamil, but still very anxious, nervous and not able to function basically. She says that if she turns her head a certain way, that she feels numbness in her hands & feet, sees stars and begins to have palps. She doesn't see her cardio again until next month and her primary dr wants her to take lexapro which made her very sick (heartburn, etc). I don't know what to do to help her and she is not talking to anyone, I believe she has just given up. Has anyone experienced anything like this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.